![]() |
Volumn 66, Issue 4, 2002, Pages 4-
|
Nonlinear response with dichotomous noise
a a b c |
Author keywords
[No Author keywords available]
|
Indexed keywords
DICHTOMOUS NOISE;
GAUSSIAN WHITE NOISE;
HYPERSENSITIVE TRANSPORT;
THERMAL TRANSITIONS;
BOUNDARY CONDITIONS;
BROWNIAN MOVEMENT;
DIFFERENTIAL EQUATIONS;
INTEGRAL EQUATIONS;
MARKOV PROCESSES;
MATHEMATICAL MODELS;
PHASE TRANSITIONS;
PROBABILITY DENSITY FUNCTION;
RESONANCE;
WHITE NOISE;
GAUSSIAN NOISE (ELECTRONIC);
ARTICLE;
|
EID: 41349120441
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.66.045603 Document Type: Article |
Times cited : (63)
|
References (27)
|